# SDR USAA2013091900007

- Difficulty date: September 15, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 61,696 hours, 23,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141N516627
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK,  CORROSION ON INTERCOSTAL BETWEEN BS 377.7 TO 395, RBL 61. REPAIRED INTERCOSTAL IAW SRM 51-10-02-0G, 53-00-51-1A, 51-40-02-0G & DWG 141N5166.
